# SDR 04FDEA01515

- Difficulty date: May 28, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK 3L SECTION FROM 10 INCHES AFT OF FR 71 TO 10 INCHES FWD OF FR 74 HAS 4 AREAS OF CORROSION INCLUDING ON AND UNDER SCALLOPS, AT FR 72, BETWEEN FR 72 AND 73, 2 INCHES AFT OF FR 74.  REMOVED SEAT TRACK, FABRICATED REPLACEMENT TRACK, TREATED, PRIMED AND TOP COATED SEAT TRACK, INSTALLED PER B/P 1853278295 AND A300-600 SRM 51-75-10 AND 51-40-21.
